# SDR HALA2018021200037

- Difficulty date: February 10, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 23,425 hours, 16,101 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Packing
- Condition: Odor
- Location: Vent Line
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR IN COCKPIT AND CABIN FROM PREVIOUS WRITE UPS. OCCURS DURING SLOW AIRSPEEDS, HIGH POWER SETTINGS,  SMELLS LIKE PETROLLIUM JELLY OR OIL IN PACKS.  REMOVED REPLACED BOTH LT AND RT COALESCER BAGS IAW 21-54-08,  PULLED AND COLLARED CIRCUIT BREAKERS U35, & S38.   REMOVED TWO NR 1 ENGINE BYPASS DUCT ACCESS PANELS.  REPLACED THE PACKING ON FRONT BEARING VENT LINE.  CHECKED BUFFER AIR VALVE FOR FREEDOM OF MOVEMENT, NO DEFECTS NOTED.  INSPECTED ECS DUCTING, NO OIL FILM NOTED. TAXIED AIRCRAFT,  ACCOMPLISHED HIGH POWERED RUNS AT VARIOUS POWER SETTING AND VARIOUS PACK TEMP SETTING, NO ODORS NOTED. AFTER 1 HOUR. OKAY FOR SERVICE.
